Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
157 Doctors are Online

Does Lanzol have any side effects?

My son was diaogonised with reflux when he was 7 months old n was prescribed wit Lanzol junior 15 1\4 of the tablet every morning. he is been having the medicine for the past 2 and half years. i just wanted to ask if it has any side effects. If i dont give him the medicine then he feels uneasy n gets stomach aches n acids, then he vomits .
Asked On : Wed, 18 Apr 2012
Answers:  1 Views:  1115
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Pediatrician 's  Response
Welcome to HCM
First of all I would like to inform you that reflux in 7 month old usually not a disorder rather than a normal thing(otherwise diagonosis by by upper G.I endosopy).The first step of manage of reflux is to modification of food which often relived the condition.As your baby is more than 2 years he should be taken mostly solid food and should take frequent rather tan full stomach.Another thing is that Lansoprazole (lanzol) usually not given for such long time.
So i would request you to go to pediatrician for a review of the condition.
Thanking you.
Answered: Wed, 18 Apr 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor